Subconjunctival cephalosporin anaphylaxis

A. M. Berrocal, J. S. Schuman

    Research output: Contribution to journalArticle

    Abstract

    This case describes a patient who developed a systemic anaphylactic reaction to a subconjunctival injection of cephalosporin. The patient did well, but required intensive therapy, including airway intubation. She had a history of penicillin allergy. Even 50 mg of cephalosporin antibiotic injected locally can produce a life threatening anaphylactic reaction.

    Original languageEnglish (US)
    Pages (from-to)79-80
    Number of pages2
    JournalOphthalmic Surgery and Lasers
    Volume32
    Issue number1
    StatePublished - Feb 13 2001

    ASJC Scopus subject areas

    • Ophthalmology

    Fingerprint Dive into the research topics of 'Subconjunctival cephalosporin anaphylaxis'. Together they form a unique fingerprint.

  • Cite this

    Berrocal, A. M., & Schuman, J. S. (2001). Subconjunctival cephalosporin anaphylaxis. Ophthalmic Surgery and Lasers, 32(1), 79-80.